Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Use of continued fractions in high speed computing


Author: D. Teichroew
Journal: Math. Comp. 6 (1952), 127-133
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0025-5718-1952-0049650-3
Corrigendum: Math. Comp. 19 (1965), 706.
Corrigendum: Math. Comp. 7 (1953), 72.
MathSciNet review: 0049650
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Oskar Perron, Die Lehre von den Kettenbrüchen, Chelsea Publishing Co., New York, N. Y., 1950 (German). 2d ed. MR 0037384
  • [2] H. S. Wall, Analytic Theory of Continued Fractions, D. Van Nostrand Company, Inc., New York, N. Y., 1948. MR 0025596
  • [3] L. M. Milne-Thomson, The Calculus of Finite Differences. London, 1933.
  • [4] N. E. Nörlund, Vorlesungen über Differenzenrechung. Berlin, 1924, p. 438-55.
  • [5] R. E. Lane, ``Interpolation by means of continued fractions,'' Fraternal Actuarial Assoc., Proc., no. 19, 1944-46.
  • [6] T. Muir, ``New general formulae for the transformation of infinite series into continued fractions,'' Roy. Soc. Edin., Trans., v. 27, 1872-76, p. 467.
  • [7] J. H. Müller, ``On the application of continued fractions to the evaluation of certain integrals, with special reference to the incomplete Beta function,'' Biometrika, v. 22, 1920-1, p. 284-297.
  • [8] Leo A. Aroian, Continued fractions for the incomplete Beta function, Ann. Math. Statistics 12 (1941), 218–223. MR 0005193
  • [9] J. Burgess, ``On the definite integral $ \frac{1}{\pi }\int_0^t {{e^{ - {t^2}}}} dt$ with extended tables of values,'' Roy. Soc. of Edin., Trans., v. 39, part II, 1898, p. 257-321.
  • [10] W. P. Heising, ``An eight-digit general purpose control panel,'' IBM Technical Newsletter, no. 3, 1951.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1952-0049650-3
Article copyright: © Copyright 1952 American Mathematical Society